Translator Disclaimer
April, 1978 Properties of the Empirical Distribution Function for Independent Nonidentically Distributed Random Variables
Martien C. A. Van Zuijlen
Ann. Probab. 6(2): 250-266 (April, 1978). DOI: 10.1214/aop/1176995571

Abstract

Some fundamental properties of the empirical distribution function are derived in the case of independent but not necessarily identically distributed random variables. The distribution functions of these random variables need not be continuous.

Citation

Download Citation

Martien C. A. Van Zuijlen. "Properties of the Empirical Distribution Function for Independent Nonidentically Distributed Random Variables." Ann. Probab. 6 (2) 250 - 266, April, 1978. https://doi.org/10.1214/aop/1176995571

Information

Published: April, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0396.60040
MathSciNet: MR474624
Digital Object Identifier: 10.1214/aop/1176995571

Subjects:
Primary: 60G17
Secondary: 62G30

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.6 • No. 2 • April, 1978
Back to Top